# SDR SIMA201118204

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 21,462 hours, 16,001 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LOWERING GEAR HAD "UNSAFE GEAR" INDICATION. HAD TO PULL EMERGENCY RELEASE HANDLE TO LOWER GEAR .  DECLARED EMERGENCY.  LANDED WITHOUT INCIDENT.    REMOVED AND REPLACED LANDING GEAR SELCTOR VALVE IAW CRJ-700 AMM 32-32-10.  OPS CHECKED GOOD AS PER 32-30-00.
